I just started it this morning and my body feels numb and my mind is so slow... sometime I feel I my body is flying... has anyone felt this way?
Oh my yes... The strange feeling I was having didn't go away until about the 5th or 6th week of being on contrave. Once my body got adjusted to the full dose most of the side affects went away except for dry mouth and the bitter taste in my mouth. Bare with it, it does get better. I'm on my 7th week and I finally feel normal again. I experienced every side affect they listed. It does get better. Hang in there and good luck.
Absolutely! I'm nearing the end of week 2 and still have this feeling, just not quite as often. I find that taking in lots of fluid helps, and definitely eat. It seems to hit so randomly, but I try to see it as a positive sign knowing that the medicine is still in my system and when I hit that 'sweet spot' that it will continue to work all day!
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I'm starting my second week on Contrave. I'm looking forward to talking to others who are taking it?
Posted 25 Dec 2014 • 10 answers
Posted 20 Apr 2015 • 3 answers
Posted 15 Nov 2015 • 2 answers
Hello I have been experiencing numb feeling right side of face been seen at doctors four times about
Posted 30 Nov 2015 • 2 answers
Posted 12 Jan 2016 • 3 answers